# SDR DALA2025032402183

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON FUEL ACCESS PLATES 620GB, 620HB, 620CB, 620FT, 620DB, AND ARB0872-535 AT RH WING WAS FOUND. SUMMARY OF NRC 00602: CORROSION LEVEL 2. FUEL ACCESS DOORS 620FT AND 620DB WERE REPAIRED PER B717-200 SRM 57-10-01-2R PROCEDURE 2. FUEL ACCESS DOOR ARB0872-535 AT RH REPLACED AND VERIFIED PER B717-200 AIPC 57-22-01-01 ITEM 020. FUEL ACCESS DOOR 620HB WAS REPLACED PER B717-200 AIPC 57-23-01-01 ITEM 310J. FUEL ACCESS DOOR 620CB WAS REPLACED PER B717-200 AIPC 57-23-01-01 ITEM 465J. FUEL ACCESS DOOR 620GB WAS REPLACED AND VERIFIED PER B717-200 AIPC 57-23-01-01 ITEM 345J. (LP #0870414)
